# SDR P5CA9600127

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tube Assy
- Part number: 65B12725629
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN RIGHT WING SUPPORT TUBE ASSY FOR WING LEADING EDGE LOWER SURFACE.  REMOVED AND REPLACED TUBE ASSY IAW IPC 57-31-17.
